American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[2] Shreeram S. Abhyankar. Galois theory on the line in nonzero characteristic . Bull. Amer. Math. Soc. 27 (1992) 68-133. MR 1118002.
Abstract, references, and article information   
View Article: PDF

[3] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[4] David J. Winter. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974) 506-512. MR 0366885.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1